# SDR DALA2018102206233

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 83,578 hours, 10,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 22AB ARE INOPERATIVE WIRE PULLED OUT OF SOCKET. MAINTENANCE RETERMINATED WIRE AND SECURED SOCKET.
